Title of article :
Global convexity of curves and polygons Original Research Article
Author/Authors :
J.M. Carnicer، نويسنده , , M. Garc?a-Esnaola، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
15
From page :
893
To page :
907
Abstract :
In this paper we consider a definition of convexity given by Schoenberg and show the connection with other definitions of convexity used by several authors. The representations of curves which preserve the convexity of the control polygon are analyzed and described.
Keywords :
Convexity , Control polygon , Positively convex curves , Weak Chebyshev systems
Journal title :
Computer Aided Geometric Design
Serial Year :
1998
Journal title :
Computer Aided Geometric Design
Record number :
1138892
Link To Document :
بازگشت